Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed periods, had taken plan B, primolut n tablets, negative pregnancy tests. Reason?

Hello doctor I am 35 years old, I had unprotected sex with my husband on 28 sept and my periods was due on 10 of October , and then I had a plan b tablets within 24 hours. Now I have been waiting for my periods and nothing yet also I did a lot of pregnancy tests but all came out negative. I had primolut n tablets 2 tablets each day for 5 days .. Today is the 3rd day still waiting for my periods... What cud be the reason.. Did I do something wrong pls help...
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
NO did not do anything wrong but as you have taken the hormone pill so the irregularities in period is more likely I always advise to all of my patients those who are taking such tab, that please please find some other way for contraception and not the pills this pills is not at all good for health in any way, if you want get it your period regular then you will have to wait for some time and stop taking the pill every thing will be fine soon have nice day.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor